# SDR UIEA2017110202161

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,198 hours, 17,601 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START DURING BLOCK IN. THREE STARTS ATTEMPS SELF TERMINETED AT 800.  INSPECTED APU OIL LEVEL IAW  AMM 12-31-04. PERFORMED BITE ON ECU FOUND NO DATA FOR LAST SHUTDOWN . STARTED ON OPS CHECK,  APU NORMAL IAW AMM 49-11-00.
